# SDR AWXA200200054

- Difficulty date: January 6, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 53,054 hours, 33,813 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776100
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - "C" - DURING INSPECTION SKIN WAS FOUND DAMAGED BETWEEN BS 900 AND BS 907, STR 26R AND STR 26L. MAINTENANCE REMOVED DAMAGED AREA OF SKIN AND PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS. FABRICATED A REPAIR DOUBLER AND FILLER AND INSTALLED REPAIRS IAW B737-300 SRM 53-00-01, PG 314-319, SRM 51-20-01, PG 10-47, AND SRM 51-40-02 PG 3, 4, & 38.
